# SDR AALA2020082529001

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 84,737 hours, 10,289 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RH FWD WINDSHIELD FOUND TO BE CRACKED / SHATTERED. REMOVED AND REPLACED WINDSHIELD IAW MCM 56-94-01 AND AMM 56-11-01.
